Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An inequality on doubly stochastic matrices


Author: C. J. Everett
Journal: Proc. Amer. Math. Soc. 16 (1965), 310-313
MSC: Primary 15.65
DOI: https://doi.org/10.1090/S0002-9939-1965-0172889-4
MathSciNet review: 0172889
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Knopp, Theory and applications of infinite series, 2nd English ed., Hafner, New York, 1947.
  • [2] Herbert John Ryser, Combinatorial mathematics, The Carus Mathematical Monographs, No. 14, Published by The Mathematical Association of America; distributed by John Wiley and Sons, Inc., New York, 1963. MR 0150048

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.65

Retrieve articles in all journals with MSC: 15.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0172889-4
Article copyright: © Copyright 1965 American Mathematical Society